# SDR YENA2022072900725

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 36,123 hours, 11,427 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adiru
- Condition: False Indication
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1882, IAH-JFK. ' RECEIVED "NAV LS TUNING DISAGREE" AFTER TAKEOFF ACCOMPANIED BY "INOP SYS CAT II"; NO-FAULT NOTED ON PFR, RESET ADIRU 1,2 AND 3 PER TSM 34-13-00. NO MSG PRESENT SEE FOLLOWING ITEM (ACCOMPLISHED AFS TEST PER MM 22-96-00 TEST OK PERFORMED LAND CAT III TEST PER MM 22-97-00. TEST PASS, NO FAULTS PRESENT. A/C OK TO CONTINUE IN CAT III SERVICE) FOR REQ CAT III TEST.'
